# SDR FDEA200909173326

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 48,854 hours, 20,230 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221492102
- Part serial: 171ML7
- Condition: Failed
- Part time: 48,853 hours, 20,230 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT ICT, CTR A/P FAILED. (HEAVY PITCH  PULLS) RETURNED TO ICT C/W QRH.  ORIGINAL PLAN DATE WAS ENTERED.  RELEASED FOR SERVICE IAW MEL: 22-10-01-C  CATEGORY: B EXPIRATION: 20SEP09  "MEL 22-10-01-C: ALL AUTOPILOTS   INOP.  - ACFT NOT C  ATII - NO RVSM OPERATIONS"  "A/C NOT CATII - NO RVSM OPERATIONS".  NO CURRENT FAULTS W/ TEST 30. DID FIND A/P CTN FMC L -RCH CODES 110071, 130071, 120081 (FLT LEG 2).  REMOVED AND REPLACED LT FMC AND A/P MODE CONTROL PANEL. REF: MM 34-61-01-4, 22-11-02-2. ALL TESTS PASS. NO TEST 30 FAULTS. NOTE ACFT CAT STATUS CHANGED TO CHECK CATII ON L,C,R, A/P'S.
